MathSciNet Relay Station
MathSciNet bibliographic data
MR610307 (82f:81037) 81D25 (35J55 83A05)
Choquet-Bruhat, Yvonne Solutions globales des équations de Maxwell-Dirac-Klein-Gordon (masses nulles). (French) C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 2, 153–158.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement